# SDR UALA2011100705431

- Difficulty date: October 6, 2011
- Submitted: October 7, 2011
- Operation: Air carrier
- Aircraft: N581UA
- Make and model: Boeing 757222
- Aircraft serial: 26701
- Aircraft time: 61,244 hours, 21,662 cycles
- Engine: Pwa PW2037
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Deck
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON PRESSURE DECK AT PREVIOUS REPAIR AT STATION 1680 RBL 48 TO 54.  MAJOR REPAIR ACCOMPLISHED.  REPAIRED AFT PRESSURE DECK STA 1680 RBL 48 - 54 IAW PEMCO EA PD 57-53-189 EVA 81371.
